MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX TUBES BLUSELECT; BAG, RESERVOIR

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX TUBES BLUSELECT; BAG, RESERVOIR
Model Number 101/870/070CZ
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that twenty-eight (28) days after starting to use the product, the customer noticed the inflation line was detached from the pilot balloon.No patient injury.No additional information is available.
 
Additional Manufacturer Narrative
H10: device evaluation: the device was returned for investigation.A visual inspection and functional test were performed.One used decontaminated sample 10009163-002 7mm deht blu suctionaid sub-assy was returned for investigation without its original packaging.Under visual inspection we noticed that inflation line was detached from pilot balloon.Similar customer complaints have been recently received therefore internal non-conformity report ncr-000928 was created with purpose to evaluate this issue.The analysis performed in the sample received concluded that the occurrence of this failure condition could be caused by: not enough thf solvent at joint cause by bad condition on the thf feeder system equipment.The cause of the reported problem was traced to the manufacturing process.Any relevant dmrs, ncrs, ets: there no relevant non-conformance (ncr's) or engineering test (et) for this lot.

Brand Name
PORTEX TUBES BLUSELECT
Common Device Name
BAG, RESERVOIR
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
NULL
boundary road
hythe, kent CT21 6JL
UK   CT21 6JL
Manufacturer Contact
jim vegel
6000 nathan lane north
2-12-12, kitanagase-omotemachi
minneapolis, MN 55442
MDR Report Key13195169
Report Number3012307300-2022-00317
Device Sequence Number11826585
Product Code BTC
UDI-Device Identifier15019517076202
UDI-Public15019517076202
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number101/870/070CZ
Device Catalogue Number101/870/070CZ
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2021
Supplement Date Received by Manufacturer05/23/2022
Initial Report FDA Received Date01/07/2022
Supplement Report FDA Received Date06/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown